Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Periods after contraception?

(1 Post)
PickettBowtruckles Sat 04-Nov-17 21:54:36

Tried googling this but a lot of the answers are contradictory so thought I'd ask for some real life experiences/suggestions!

DH and I decided to start TTC last month. I was on the Evra contraception patch for the past few years and before that cilest or microgynon pills. Total of about 8/9 years on hormonal contraception.

My periods were fairly irregular before I went on contraceptives but I was only 15 at the time so not sure if they'd had settled down as I got older.

My last period was the 6th-10th October, which was the withdrawal bleed from the last patch. Had I continued contraceptives I'd have been due yesterday.

I haven't had anything yet, thought I was getting cramps a couple days ago but nothing since. Did a pregnancy test this morning which was negative. I know it's very early days but I'm just wondering what the 'normal' is, and how long I should leave it before going to see the GP. I don't want to waste their time as I know I'm unlikely to have the perfect 28 contraceptive cycle but am wondering how long is too long?! Sorry for rambling but a bit confused!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now